MathSciNet Relay Station
MathSciNet bibliographic data
MR2005958 93D30 (34K35 93C23)
He, Yong; Wu, Min Absolute stability for multiple delay general Lur′e control systems with multiple nonlinearities. J. Comput. Appl. Math. 159 (2003), no. 2, 241–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement